MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-012-51-4011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 09/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 1.5 years post op the initial right tka, this female patient was revised due to a swollen knee and pain caused due to poly wear from the bad batch of poly.Insert and patella changed.Patient revised to exactech device.
 
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 02-010-04-0340 - logic cr femoral por, right, sz 4 4719880, 02-012-45-4050 - lgc tibial fit tray cem sz 4f / 5t 6029557, 200-02-41 - three peg patella 41mm 4481559,.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was most likely the result of prosthesis wear initiated by unintended contact between incongruent surfaces of the tibial insert and femoral component.However, contributions from instability of the knee joint, component alignment, and/or patient-conditions to the sequence of events cannot be determined from the reported clinical information.Having been packaged in a non-conforming vacuum bag for more than five years may also have been contributing factor to the extent of wear noted on the tibial insert.The following sections have corrected information: (h6) component code: 734, bearings.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d8, g2 (correct initial report - australia), h6: clinical code, investigation findings, investigation conclusions.The revision reported was most likely the result of prosthesis wear initiated by unintended contact between incongruent surfaces of the tibial insert and femoral component.However, contributions from instability of the knee joint, component alignment, and/or patient-conditions to the sequence of events cannot be determined from the reported clinical information.Having been packaged in a non-conforming vacuum bag for more than five years may also have been contributing factor to the extent of wear noted on the tibial insert.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 4, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15537129
Report Number1038671-2022-01234
Device Sequence Number5996904
Product Code JWH
UDI-Device Identifier10885862230492
UDI-Public10885862230492
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2022
Device Model Number02-012-51-4011
Device Catalogue Number02-012-51-4011
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2022
Supplement Date Received by Manufacturer01/17/2023
12/15/2025
Initial Report FDA Received Date10/04/2022
Supplement Report FDA Received Date02/06/2023
12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/17/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale